# SDR USAA2012092600007

- Difficulty date: September 15, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 22,542 hours, 9,752 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D57251300002
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - CORROSION ON RIGHT LOWER WING PANEL 640KB BETWEEN RIB 15 TO RIB 16 & BETWEEN S8R TO S11R.  REPLACED RIGHT LOWER WING PANEL 640KB IAW A319 SRM 51-72-11.
